RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2016, Volume 7, Issue 4, Pages 67–80 (Mi mvk204)  

A multivariate Poisson theorem for the number of solutions of random inclusions close to given vectors

V. A. Kopytcev

Academy of Cryptography of the Russian Federation, Moscow

Abstract: We consider the number of solutions of random inclusion over a finite field that differ from a reference vector by no more than a specified number of coordinates. We find conditions on the growth of vector dimensions under which the number of solutions close to some reference vectors are asymptotically independent and their distributions converge to the Poisson distributions.

Key words: random inclusions over the finite field, number of solutions, Poisson approcsimation for the number of solutions.

DOI: https://doi.org/10.4213/mvk204

Full text: PDF file (153 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.212.2
Received 01.IX.2016

Citation: V. A. Kopytcev, “A multivariate Poisson theorem for the number of solutions of random inclusions close to given vectors”, Mat. Vopr. Kriptogr., 7:4 (2016), 67–80

Citation in format AMSBIB
\Bibitem{Kop16}
\by V.~A.~Kopytcev
\paper A multivariate Poisson theorem for the number of solutions of random inclusions close to given vectors
\jour Mat. Vopr. Kriptogr.
\yr 2016
\vol 7
\issue 4
\pages 67--80
\mathnet{http://mi.mathnet.ru/mvk204}
\crossref{https://doi.org/10.4213/mvk204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3621523}
\elib{http://elibrary.ru/item.asp?id=28931406}


Linking options:
  • http://mi.mathnet.ru/eng/mvk204
  • https://doi.org/10.4213/mvk204
  • http://mi.mathnet.ru/eng/mvk/v7/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:89
    Full text:21
    References:13
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019